Sphere-foliated minimal and constant mean curvature hypersurfaces in product spaces
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 335-342
Printed March 1, 2011
Keomkyo Seo
Sookmyung Women's University
Abstract : In this paper, we prove that minimal hypersurfaces when $n\geq 3$ and nonzero constant mean curvature hypersurfaces when $n\geq2$ foliated by spheres in parallel horizontal hyperplanes in ${\mathbb{H}}^n \times \mathbb{R}$ must be rotationally symmetric.
Keywords : foliation, constant mean curvature, rotationally symmetric hypersurface, product space
MSC numbers : 53A10, 53C42
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd